IJPAM: Volume 99, No. 2 (2015)
Department of Mathematics
Payame Noor University
P.O. Box 19395-3697, Tehran, IRAN
Abstract. In this paper, we give some sufficient conditions for cyclicity of adjoint of the multiplication operator acting on a space of formal power series with coefficients in some BK spaces with BK property.
Received: November 13, 2014
AMS Subject Classification: 47B37, 47A25
Key Words and Phrases: AK space, BK space, invariant subspaces lattice, cyclic vector, shift operator
Download paper from here.
DOI: 10.12732/ijpam.v99i2.8 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 205 - 208